Numerical Solution of Systems of Quasilinear Hyperbolic Differential Equations by Means of the Method of Nebencharacteristics in Combination with Extrapolation Methods.
Numerische Mathematik, Tome 11 (1968), pp. 151-169
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1968__11_131816,
author = {W. WERNER},
title = {Numerical {Solution} of {Systems} of {Quasilinear} {Hyperbolic} {Differential} {Equations} by {Means} of the {Method} of {Nebencharacteristics} in {Combination} with {Extrapolation} {Methods.}},
journal = {Numerische Mathematik},
pages = {151--169},
year = {1968},
volume = {11},
zbl = {0157.23001},
url = {http://geodesic.mathdoc.fr/item/NUMA_1968__11_131816/}
}
TY - JOUR AU - W. WERNER TI - Numerical Solution of Systems of Quasilinear Hyperbolic Differential Equations by Means of the Method of Nebencharacteristics in Combination with Extrapolation Methods. JO - Numerische Mathematik PY - 1968 SP - 151 EP - 169 VL - 11 UR - http://geodesic.mathdoc.fr/item/NUMA_1968__11_131816/ ID - NUMA_1968__11_131816 ER -
%0 Journal Article %A W. WERNER %T Numerical Solution of Systems of Quasilinear Hyperbolic Differential Equations by Means of the Method of Nebencharacteristics in Combination with Extrapolation Methods. %J Numerische Mathematik %D 1968 %P 151-169 %V 11 %U http://geodesic.mathdoc.fr/item/NUMA_1968__11_131816/ %F NUMA_1968__11_131816
W. WERNER. Numerical Solution of Systems of Quasilinear Hyperbolic Differential Equations by Means of the Method of Nebencharacteristics in Combination with Extrapolation Methods.. Numerische Mathematik, Tome 11 (1968), pp. 151-169. http://geodesic.mathdoc.fr/item/NUMA_1968__11_131816/